Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/13772
Title: Can political monetary cycles be avoided?
Authors: al-Nowaihi, A
Levine, P
First Published: 1-Dec-1998
Publisher: ELSEVIER SCIENCE BV
Citation: JOURNAL OF MONETARY ECONOMICS, 1998, 42 (3), pp. 525-545
DOI Link: 10.1016/S0304-3932(98)00032-4
ISSN: 0304-3932
Links: http://hdl.handle.net/2381/13772
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Economics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.